EconPapers    
Economics at your fingertips  
 

Devaney Chaos and Distributional Chaos in the Solution of Certain Partial Differential Equations

Xavier Barrachina and J. Alberto Conejero

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

The notion of distributional chaos has been recently added to the study of the linear dynamics of operators and -semigroups of operators. We will study this notion of chaos for some examples of -semigroups that are already known to be Devaney chaotic.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/457019.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/457019.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:457019

DOI: 10.1155/2012/457019

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:457019